MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; Implantable Lead

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; Implantable Lead
Model Number 4542
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291); Material Integrity Problem (2978); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted due to a product performance issue.A new device was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted due to a product performance issue.A new device was implanted.No additional adverse patient effects were reported.Additional information from the field indicates this lv lead exhibited high out of range impedance measurements and loss of capture (loc) since over a year ago.After it was explanted, it was observed the lv lead had been damaged.The damage was believed to have occurred when the patients previous cardiac resynchronization therapy defibrillator (crt-d) was changed out.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 2 IS-1
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24956112
Report Number2124215-2026-21795
Device Sequence Number10048092
Product Code NIK
UDI-Device Identifier00802526410901
UDI-Public(01)00802526410901(17)130113
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2013
Device Model Number4542
Device Catalogue Number4542
Device Lot Number145295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer04/28/2026
08/10/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/29/2026
08/11/2026
Date Device Manufactured01/27/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale